# SDR DALA2019020900894

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND INT-BROKEN BASE EMERGENCY EXIT LIGHT RT AND LT AT GALLEY#4 AT AFT GALLEY AREA. REPLACED BASE EMERGENCY EXIT LIGHT RT AND LT AT GALLEY NR 4 AT AFT GALLEY AREA. AS PER DWG BR 2800-7378-DL-UKA AND AMM 33-51-01-960-802. OPERATIONAL TEST IS GOOD.
